MathSciNet Relay Station
MathSciNet bibliographic data
MR55556 (14,1091a) 36.0X
Gelʹfand, I. M. On the spectrum of non-self-adjoint differential operators. (Russian) Uspehi Matem. Nauk (N.S.) 7, (1952). no. 6(52), 183–184.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement